# SDR UPS03441540

- Difficulty date: November 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :AS BOTH UPPER DECK SERVICE DOOR UPPER SILL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSY.  RELAMPED AS REQUIRED IAW 33-00.
